# SDR SWIA202157339

- Difficulty date: March 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.0 EDGE OF BULKHEAD DOWN AT FLOOR LEVEL HAS EVIDENCE OF CORROSION. FS 280.0   (C-CHECK RO 4/3/2021)     INSTALLED -3 POST LOWER END AND -5 ANGLE ON  LBL 9.0 FS280.0 DOOR POST REPAIR REF CRJ 700 SRM 53-11-10-201-006-A01 / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
